Show simple item record

contributor authorS. Effati
contributor authorM. Ranjbar
date accessioned2020-03-11T04:03:34Z
date available2020-03-11T04:03:34Z
date issued2011
identifier othereOHxh5LheP0O22jmsTkekeZc37xtM9FDOAj3wQJ5qhw1YrwM6_.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/409715?show=full
formatgeneral
languageEnglish
publisherElsevier Science
titleA novel recurrent nonlinear neural network for solving quadratic programming problems
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid2812671
identifier doi10.1016/j.apm.2010.10.001
journal titleApplied Mathematical Modelling
coverageAcademic
pages1688-1695
journal volume35
journal issue4
filesize273175
citations3


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record